# SDR ASOA20150315026

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 34,078 hours, 19,602 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 14569685001
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUEL LEAK FROM THE RT WING, FUEL WAS NOTICED ON TOP OF THE WING BETWEEN THE FLAPS JUST OTBD OF THE OTBD SPOILER. THE ACFT LANDED AT MCI WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND R & R THE SEAL AT FUEL PANEL 641AB, LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
